# SDR UALA2008111806548

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 44,207 hours, 6,399 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: ACA645F25Y4
- Condition: Clogged
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUS ACTIVITY (BOTH L AND R 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS.  STATUS MSG-4910270 INACTV TA MODE.  REPLACED APUC.  AFTER APUC WAS INSTALLED, FAULT MSG, 49-12990 APPEARED - OIL FILTER ELEMENT CLOGGED.  REPLACED OIL FILTER ELEMENT.  ALL FAULTS CLEARED.  APU OPS NORMAL.
